Alert archive / Idaho / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Apr 22, 2014, 2:13 PM MDT for 4 counties in Idaho. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2014, 2:13 PM MDT (20:13 UTC)
- Expired
- Apr 22, 2014, 2:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID
The radar
The Pocatello radar (KSFX), 159 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 2:15 PM MDT | TSTM WND GST 59 | Dubois, ID | REPORTED VIA ARL MESONET SITE. |
| Apr 22, 2:33 PM MDT | TSTM WND DMG | St. Anthony, ID | REPORTS OF MULTIPLE DOWNED OR DAMAGED POWER POLES IN TOWN. |
| Apr 22, 2:45 PM MDT | TSTM WND DMG | 1 S Ashton, ID | REPORTS OF DOWNED AND DAMAGED POWER LINES SOUTH OF ASHTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.2 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2539 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417
WUUS55 KPIH 222013
SVRPIH
IDC033-043-051-065-222045-
/O.NEW.KPIH.SV.W.0001.140422T2013Z-140422T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
213 PM MDT TUE APR 22 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EASTERN IDAHO...
THIS INCLUDES THE CITY OF DUBOIS...
FREMONT COUNTY IN EASTERN IDAHO...
THIS INCLUDES THE CITIES OF...ST. ANTHONY...ISLAND PARK...ASHTON...
EXTREME NORTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO...
NORTHEASTERN MADISON COUNTY IN SOUTHEAST IDAHO...
* UNTIL 245 PM MDT
* AT 209 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERAL
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED NORTH AND EAST OF A LINE EXTENDING
FROM 30 MILES WEST OF DUBOIS TO 11 MILES NORTHWEST OF ST. ANTHONY TO
CHESTER...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 58 TO 66 MPH HAVE ALREADY BEEN REPORTED ACROSS THE
WARNING AREA.
* OTHER LOCATIONS THAT COULD BE AFFECTED INCLUDE...
SQUIRREL...
ASHTON...
KILGORE...
IDMON...
LAST CHANCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4388 11145 4420 11300 4424 11296 4424 11282
4439 11283 4451 11271 4446 11239 4453 11236
4457 11229 4453 11210 4457 11187 4452 11182
4457 11169 4455 11148 4459 11153 4471 11149
4472 11141 4476 11139 4445 11104 4431 11104
TIME...MOT...LOC 2010Z 215DEG 40KT 4425 11281 4406 11186
4398 11149
$$
JKEYES2 follow-up statements
915
WWUS55 KPIH 222032
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
232 PM MDT TUE APR 22 2014
IDC051-065-222042-
/O.CAN.KPIH.SV.W.0001.000000T0000Z-140422T2045Z/
JEFFERSON ID-MADISON ID-
232 PM MDT TUE APR 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
EXTREME NORTH CENTRAL JEFFERSON COUNTIES IS CANCELLED...
AT 232 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA. THEREFORE THE WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN IDAHO.
&&
LAT...LON 4401 11132 4411 11191 4426 11246 4430 11278
4439 11283 4451 11271 4446 11239 4453 11236
4457 11229 4453 11210 4457 11187 4452 11182
4457 11169 4455 11148 4459 11153 4471 11149
4472 11141 4476 11139 4445 11104 4431 11104
TIME...MOT...LOC 2032Z 215DEG 40KT 4445 11261 4426 11166
4418 11129
$$
IDC033-043-222045-
/O.CON.KPIH.SV.W.0001.000000T0000Z-140422T2045Z/
CLARK ID-FREMONT ID-
232 PM MDT TUE APR 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR FREMONT AND NORTHEASTERN CLARK COUNTIES...
AT 228 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
SEVERAL SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE NORTH OF A LINE EXTENDING FROM 21 MILES
WEST OF HUMPHREY TO 14 MILES SOUTHEAST OF IDMON TO WARM
RIVER...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
KILGORE...
IDMON...
HUMPHREY...
ISLAND PARK...
PONDS LODGE...
SHOTGUN VILLAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN IDAHO.
&&
LAT...LON 4401 11132 4411 11191 4426 11246 4430 11278
4439 11283 4451 11271 4446 11239 4453 11236
4457 11229 4453 11210 4457 11187 4452 11182
4457 11169 4455 11148 4459 11153 4471 11149
4472 11141 4476 11139 4445 11104 4431 11104
TIME...MOT...LOC 2032Z 215DEG 40KT 4445 11261 4426 11166
4418 11129
$$
JKEYES691
WWUS55 KPIH 222048
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
248 PM MDT TUE APR 22 2014
IDC033-043-222058-
/O.EXP.KPIH.SV.W.0001.000000T0000Z-140422T2045Z/
CLARK ID-FREMONT ID-
248 PM MDT TUE APR 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR FREMONT AND NORTHEASTERN CLARK
COUNTIES HAS EXPIRED...
AT 248 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN IDAHO.
&&
LAT...LON 4401 11132 4411 11191 4426 11246 4430 11278
4439 11283 4451 11271 4446 11239 4453 11236
4457 11229 4453 11210 4457 11187 4452 11182
4457 11169 4455 11148 4459 11153 4471 11149
4472 11141 4476 11139 4445 11104 4431 11104
TIME...MOT...LOC 2032Z 215DEG 40KT 4445 11261 4426 11166
4418 11129
$$
JKEYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:27 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 22, 12:27 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 1227 PM MDT TUE APR 22 2014 .SHORT TERM...THIS EVENING THROUGH WEDNESDAY NIGHT...APPROACHING TROUGH ADVANCING ACROSS THE NORTHERN ROCKIES AND GREAT BASIN THIS AFTERNOON. COLD FRONT SWEEPING THROUGH IDAHO WITH UNSTABLE AIR IN PLACE ACROSS OUR EASTERN ZONES. MODELS AND SATELLITE SHOW AREA OF LIFT AND POTENTIAL FOR RAPID CONVECTIVE DEVELOPMENT IN THE NEXT FEW HOURS OVER THE EASTERN PART OF OUR AREA. THIS IN LINE WITH SPC SLIGHT RISK. AS FRONT SWEEPS THROUGH THIS EVENING...SEVERE THREAT DIMINISHES LEAVING CWA WITH STRONG WINDS AND COLD ADVECTION. MUCH COOLER AND WINDY WEDNESDAY WITH LINGERING MOUNTAIN PRECIPITATION TO FALL AS SNOW ALBEIT LIGHT AMOUNTS DUE TO RAPID LOSS OF AVAILABLE MOISTURE. DITTMANN ...THURSDAY MORNING THROUGH FRIDAY AFTERNOON. WEAK HIGH PRESSURE BUILDS ACROSS THE AREA IN BETWEEN STORM SYSTEMS. WE WON'T TOTALLY DRY OUT EXCEPT ACROSS SOUTHERN AREAS THURSDAY MORNING. SNOW LEVELS SHOULD REMAIN ABOVE 5500FT IN THE MORNING...RISING TO 6500-7000FT BY AFTERNOON. BY THEN...WE WILL RETURN TO SOUTHWEST FLOW AHEAD OF THE NEXT SYSTEM MOVING TOWARD THE COAST. SHOWERS WILL SLOWLY SPREAD SOUTHEAST...BUT THE HIGHEST CHANCES WILL STILL REMAIN OVER THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THIS STORM CONTINUES TO SHOW SIGNS OF SPLITTING BUT IT APPEARS WE ARE LOOKING AT A DECENT SHOT OF MOISTURE HEADING INTO THURSDAY NIGHT AND FRIDAY. SNOW LEVELS WILL RANGE FROM 6500FT IN THE WEST TO AROUND 8000FT AROUND BEAR LAKE. THIS MEANS...THAT WE MAY BE LOOKING AT RAIN ON TOP OF SNOW IN CONJUNCTION WITH SOME MELTING FOR MID SLOPES. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT. A GOOD CHANCE OF SHOWERS REMAINS OVER ALL OF EASTERN IDAHO HEADING INTO SATURDAY...WITH A DWINDLING CHANCE ON SUNDAY AND MONDAY. BEYOND THAT...A STRONG RIDGE OF HIGH PRESSURE BUILDS THE STATE...DRYING US OUT AND ALLOWING FOR WARMER WEATHER TO PERSIST. THE MODELS ARE SHOWING SOME REASONABLE AGREEMENT AND THE FORECAST LOOKS PRETTY GOOD...SO WE ARE PRETTY MUCH LEAVING IT ALONE FOR TODAY. EVEN THOUGH WE SHOULD SEE A BIT OF A COOL DOWN FOR SUNDAY AND MONDAY...THE THREAT OF SNOW MELT AND WATER RISES WILL CONTINUE. KEYES && .AVIATION...SHOWERS AND A FEW STORMS WILL AFFECT ALL TAF SITES THROUGH EARLY EVENING. WE MAY SEE MVFR CONDITIONS DURING HEAVIER SHOWERS AND STORMS...ALONG WITH A THREAT OF HAIL AND WIND GUSTS APPROACHING 50KTS. OUTSIDE OF THUNDERSTORMS...GUSTY SURFACE WINDS HAVE DEVELOPED AND WILL KEEP GOING THROUGH TOMORROW AFTERNOON. THIS WILL BE AN ISSUE FOR KBYI...KPIH AND KIDA. WE ARE ALSO KEEPING VCSH IN FOR KIDA AND KPIH THROUGH TOMORROW MORNING AT LEAST AS MOISTURE WILL REMAIN IN PLACE ACROSS EASTERN LOCATIONS. WE MAY NEED TO ADD THIS FOR KSUN FOR LATER TAF ISSUANCES...BUT APPEARS KBYI SHOULD BE DRY AFTER THIS EVENING. KEYES && .HYDROLOGY...EXPECT TO SEE IN-BANK RISES IN RIVERS AND STREAMS OVER THE NEXT FEW DAYS DUE TO RUNOFF FROM PRECIP AND SNOW MELT. CURRENT HYDROGRAPH PROJECTIONS ARE NOT INDICATING FLOODING AT THIS TIME. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT WEDNESDAY IDZ017-020-021. WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ022>025. &&
Hazardous weather outlook, Apr 22, 3:50 AM MDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 350 AM MDT TUE APR 22 2014 IDZ017>025-031-032-231000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 350 AM MDT TUE APR 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL BRING GUSTY WINDS AND ISOLATED THUNDERSTORMS. A WIND ADVISORY IS CURRENTLY IN EFFECT FOR PARTS OF SOUTHEAST IDAHO. SEE OUR WEBSITE FOR MORE DETAILS. THE FRONT WILL BEGIN IMPACTING THE REGION AROUND NOON TODAY AND SHIFT EAST THIS EVENING. WIND GUSTS OF 45 TO 50 MPH ARE POSSIBLE BEHIND THE FRONT. THUNDERSTORMS THAT DEVELOP MAY BE STRONG ENOUGH TO PRODUCE HAIL AND GUSTY OUTFLOW WINDS. COOLER TEMPERATURES WILL MOVE IN BEHIND THE COLD FRONT AND SNOW LEVELS WILL DROP TO AROUND 6000 FT BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY AND COOLER WEATHER IS EXPECTED ON WEDNESDAY...BUT SHOULD BE GENERALLY DRY EXCEPT FOR THE CENTRAL MOUNTAINS AND THE ISLAND PARK AREA. WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE MAINLY ACROSS THE SNAKE PLAIN. ANOTHER WEATHER SYSTEM WILL MOVE INTO THE AREA ON FRIDAY BRINGING MORE WINDS AND RAIN. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Apr 22, 12:36 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1236 PM MDT TUE APR 22 2014
IDZ032-221915-
BUTTE ID-CUSTER ID-
1236 PM MDT TUE APR 22 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CUSTER COUNTY IN CENTRAL IDAHO
NORTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
UNTIL 115 PM MDT
AT 1231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DARLINGTON..MOVING NORTHEAST AT 40 MPH.
WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM...ALONG
WITH OCCASIONAL LIGHTNING. SMALL HAIL IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF CENTRAL BUTTE COUNTY...SOUTHEASTERN CUSTER COUNTY...
NORTHERN BUTTE COUNTY AND RURAL EASTERN CUSTER COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4444 11349 4446 11346 4444 11343 4438 11339
4435 11335 4432 11333 4424 11332 4424 11300
4377 11341 4385 11363
TIME...MOT...LOC 1834Z 206DEG 34KT 4389 11346
JKEYESSpecial weather statement, Apr 22, 1:21 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
121 PM MDT TUE APR 22 2014
IDZ019-020-023-222015-
CLARK ID-TETON ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-MADISON ID-FREMONT ID-
121 PM MDT TUE APR 22 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
FREMONT COUNTY IN EASTERN IDAHO
CLARK COUNTY IN EASTERN IDAHO
MADISON COUNTY IN SOUTHEAST IDAHO
NORTHERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
NORTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
JEFFERSON COUNTY IN SOUTHEAST IDAHO
WESTERN TETON COUNTY IN SOUTHEAST IDAHO
UNTIL 215 PM MDT
AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL DEVELOPING SHOWERS NORTH AND EAST OF A LINE FROM IDAHO FALLS
TO I-N-L TO WEST OF MONIDA PASS..MOVING NORTH TO NORTH-NORTHEAST AT
45 MPH.
WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...
RIGBY...
REXBURG...
ST. ANTHONY...
DUBOIS...
ISLAND PARK...
SPENCER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4334 11130 4340 11273 4449 11267 4448 11246
4446 11239 4453 11236 4457 11229 4453 11210
4457 11187 4452 11182 4457 11169 4455 11148
4459 11153 4463 11151 4463 11122 4458 11122
4453 11112 4443 11108
TIME...MOT...LOC 1918Z 194DEG 38KT 4375 11198
JKEYESLocal storm report, Apr 22, 1:44 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
144 PM MDT TUE APR 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND GST 4 NNW PARKER 44.01N 111.80W
04/22/2014 E45 MPH FREMONT ID EMERGENCY MANAGER
BLOWING SAND/DUST REPORTED ACROSS THE SAND
DUNES NORTHWEST OF ST. ANTHONY. WIND GUST
ESTIMATED FROM AREA OBSERVATIONS.
&&
NWS POCATELLO ID
IRIS SYSTEMLocal storm report, Apr 22, 1:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
148 PM MDT TUE APR 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG RIGBY 43.67N 111.92W
04/22/2014 JEFFERSON ID PUBLIC
SHINGLES BLOWN OFF A ROOF IN RIGBY. REPORTED
VIA TWITTER.
&&
NWS POCATELLO ID
IRIS SYSTEMThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:36 PM MDT | Special Weather Statement | PIH | Butte | 39 min |
| Apr 22, 1:21 PM MDT | Special Weather Statement | PIH | Bonneville, Clark, Fremont, Jefferson, Madison | 54 min |
| Apr 22, 3:45 PM MDT | Special Weather Statement | PIH | Oneida | 45 min |
| Apr 22, 4:34 PM MDT | Special Weather Statement | PIH | Bingham | 41 min |
| Apr 22, 4:49 PM MDT | Special Weather Statement | PIH | Franklin | 41 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.